MAUDE Adverse Event Report: SUNRISE MEDICAL (US) QUICKIE Q700M; WHEELCHAIR, POWERED

SUNRISE MEDICAL (US) QUICKIE Q700M; WHEELCHAIR, POWERED
Model Number Q700M
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Fall (1848)
Date of Event 02/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
Dealer called in and stated end user was leaning on the left side armrest to pull up their pants and the armrest snapped.The end user allegedly fell out of chair onto the floor causing shoulder and neck pain.
 
Additional Manufacturer Narrative
Background: quickie sedeo ergo seating system seating manual, rev.A (page 8), and quickie q700m owner manual, rev.H (page 11) states: "warning! when transferring to and from the wheelchair, do not use the armrest as a means of support." discussion: in reviewing the complaint, the dealer reports that the user was leaning on the left armrest when it snapped, which led to the user allegedly falling out of the chair onto the ground.The user reports minor injuries (shoulder and neck pain).The possible root cause for the armrest failure is likely due to the user exceeding the load capacity of the armrest.Using the armrests as support are warned against in the quickie q700m owner's manual and the sedeo seating manual.Conclusion: while there is no serious injury (minor injuries were reported), due to previous filings related to similar failure modes, out of an abundance of caution, an mdr is being filed.

Brand Name
QUICKIE Q700M
Common Device Name
WHEELCHAIR, POWERED
Manufacturer (Section D)
SUNRISE MEDICAL (US)
2842 n business park ave
fresno CA 93727
Manufacturer (Section G)
SUNRISE MEDICAL (US) LLC
2842 n business park avenue
fresno CA 93727 1328
Manufacturer Contact
christian stephens
2842 n business park ave
fresno, CA 93727
5592942374
MDR Report Key13744418
Report Number2937137-2022-00003
Device Sequence Number11952682
Product Code ITI
UDI-Device Identifier00016958059793
UDI-Public(01)00016958059793
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K172384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberQ700M
Device Catalogue NumberEIPW25
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2022
Initial Report FDA Received Date03/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight82 KG